Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 2, 2016, 9:21 AM EDT for Bradford County, Clay County, Union County, Florida. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 9:21 AM EDT (13:21 UTC)
- Expired
- Apr 2, 2016, 9:43 AM EDT
- In force
- 22 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bradford County, FL, Clay County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 408 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:16 AM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Apr 2, 6:16 AM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
616 AM EDT SAT APR 2 2016
...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON FOR AREAS OF NE FLORIDA SOUTH OF INTERSTATE 10...
...MARGINAL RISK OF SEVERE STORMS TODAY ACROSS NE FL...
NEAR TERM...THROUGH SUNRISE...AREA OF SHOWERS WITH EMBEDDED
THUNDER CONTINUES TO DEVELOP AHEAD OF AN APPROACHING COLD FRONT AS
MID LEVEL IMPULSE TRAVELS OVER THE EAST SIDE OF SFC LOW EXTENDING
FROM EASTERN VA SOUTHWARD DOWN THE ATLANTIC STATES. STRONGEST LINE
OF STORMS CURRENTLY EXTENDS FROM THE SUWANNEE VALLEY SOUTHWEST
INTO THE NORTHERN GULF AND IS EXPECTED TO CONTINUE TO PRESS
ONSHORE. LOW LEVEL SOUTHWESTERLY FLOW INCREASES THROUGH THE THE
EARLY MORNING HOURS WHICH WILL FACILITATE SHEAR AND FORCING AND
CONTINUE THE THREATS FOR ISOLATED STRONG TO SEVERE STORMS. PRIMARY
THREATS WITH EMBEDDED STORMS WILL BE DAMAGING WIND GUSTS AND
ISOLATED TORNADOES. ACTIVITY WILL CONTINUE TO SLOWLY PUSH
SOUTHWARD INTO NORTHERN FLORIDA OVER THE NEXT COUPLE HOURS. DEW
POINTS ALONG AND SOUTH OF THE BOUNDARY ACROSS NE FL REMAIN IN THE
UPPER 60S TO LOW 70S WITH LOW TEMPS IN THE MID 60S NORTH TO NEAR
70S SOUTH.
TODAY...IMPULSE MOVES OFF INTO THE ATLANTIC THIS MORNING AS FRONTAL
BOUNDARY ENTERS SOUTHEASTERN GEORGIA. HEAVIEST BAND OF
PRECIPITATION WILL BE LOCATED ACROSS NORTHERN FLORIDA DURING THE
MORNING AND WILL CONTINUE TO PUSH SOUTHWARD THROUGHOUT THE
AFTERNOON AND EVENING. THUNDERSTORMS WILL CONTINUE TO BE A THREAT
ALONG AND AHEAD OF THE FRONT WHERE ENOUGH INSTABILITY AND
MOISTURE WILL BE PRESENT TO TRIGGER ISOLATED STRONG STORMS WITH
DAMAGING WIND GUSTS. SUSTAINED WINDS INCREASE TO AROUND 15 MPH
WITH GUSTS OF 20-25 MPH POSSIBLE THROUGH LATE THIS AFTERNOON WITH
WINDS SHIFTING FROM SOUTHWEST TO NORTHWEST AS FRONT PASSES. HIGH
PRESSURE BEGINS TO BUILD IN BEHIND THE COLD FRONT WITH DRIER AIR
MASS IN PLACE AND MAX TEMPS IN THE LOW/MID 70S FOR SE GA AND MID
TO UPPER 70S ACROSS MUCH OF NE FL. RAINFALL AMOUNTS WILL BE
HIGHEST ACROSS NE FL TODAY WITH 1 TO 2 INCHES POSSIBLE AND
ADDITIONAL RAINFALL ACROSS SOUTHEAST GEORGIA SHOULD BE LESS THAN
AN INCH.
.SHORT TERM (SATURDAY NIGHT-MONDAY NIGHT)...
SATURDAY NIGHT...THE FRONT WILL MOVE SE THROUGH THE FL PENINSULA
BRINGING AN END TO SHOWERS AND THUNDERSTORMS FROM NW TO SE.
WILL KEEP SCATTERED POPS GOING OVER NORTH CENTRAL FL UNTIL LATE EVE
WITH LOW POPS ELSEWHERE. SKIES WILL BECOME MOSTLY CLEAR MOST AREAS
BY MORNING AS COOLER AND DRIER AIR MOVES IN BEHIND THE FRONT.
LOW TEMPS WILL FALL INTO THE MID TO UPPER 40S ACROSS INLAND SE GA
AND THE UPPER SUWANNEE VALLEY...TO LOWER TO MID 50S ELSEWHERE EXCEPT
UPPER 50S ACROSS THE FAR SOUTH AND THE NE FL COAST.
SUNDAY AND SUNDAY NIGHT...COOL HIGH PRESSURE BUILDS INTO THE SE U.S.
BEHIND THE FRONT AND SPLITS INTO TWO CENTERS...ONE ALONG THE CAROLINA
COAST AND OTHER ALONG THE NW GULF COAST. NW TO N WINDS BECOME NE IN
AFTERNOON AND DECREASE SOMEWHAT. TEMPS WILL RUN A FEW DEGREES COOLER
THAN NORMAL WITH HIGHS IN THE LOWER TO MID 70S...BUT ONLY UPPER 60S
TO NEAR 70 ALONG THE COAST AS THE FLOW BECOMES ONSHORE IN THE AFTERNOON.
MOSTLY CLEAR SKIES WITH RADIATIONAL COOLING IS ANTICIPATED SUN NIGHT...
WITH LOWS IN THE MID/UPPER 40S INLAND TO THE MID 50S AT THE COAST WITH
A LIGHT ONSHORE FLOW.
MONDAY AND MONDAY NIGHT...HIGH PRESSURE SETTLES IN OVER THE AREA PROVIDING
MOSTLY CLEAR SKIES...LIGHT WINDS...AND NEAR SEASONAL TEMPS.
.LONG TERM (TUESDAY-FRIDAY)...THE DRY AIR MASS WILL PREVAIL THROUGH
MID WEEK AS THE EASTERN U.S. LONG WAVE TROUGH AMPLIFIES AGAIN WHICH
BRINGS IN ANOTHER RE-ENFORCEMENT SHOT OF SLIGHTLY COOLER AND DRIER AS
A STRONG SFC HIGH BUILDS FROM THE GREAT LAKES TO MID ATLANTIC. THIS ALSO
STRENGTHENS THE ONSHORE FLOW ACROSS THE AREA BY MID WEEK WHICH WILL MAKE
COASTAL AREAS COOLER. THE NEXT COLD FRONT WILL APPROACH THE AREA THURSDAY
BRINGING A CHANCE OF SHOWERS BUT MOISTURE APPEARS LIMITED AND HAVE LOW
END SCATTERED POPS. A SLIGHT WARM UP ON THURSDAY WITH THE APPROACH
OF THE FRONT AS WINDS QUICKLY VEER TO THE SW. HOWEVER...A SIGNIFICANT
COOL DOWN FRIDAY BEHIND THE FRONT AS A CANADIAN HIGH BUILDS IN BEHIND
THE FRONT.
&&
.AVIATION...
LOWERING CONDITIONS EXPECTED AT ALL SITES OVER THE NEXT COUPLE OF
HOURS AS WIDE BAND OF SHOWERS WITH EMBEDDED THUNDER CONTINUES TO
PUSH SOUTHEASTWARD AHEAD OF AN APPROACHING COLD FRONT. PERSISTENT
SHOWERS WILL CREATE MVFR CONDITIONS IN VSBYS AND CIGS WITH TEMPO
INCLUDED FOR GUSTY WINDS AND AND IFR VSBYS WITH ANY
THUNDERSTORMS. PRECIP SHOULD DIMINISH FROM NW TO SE...EXITING SSI
AND DUVAL SITES LATE THIS MORNING AND GNV AND SGJ BY MID
AFTERNOON. MVFR CIGS ARE EXPECTED TO LINGER A FEW HOURS AFTER RAIN
STOPS WITH CONDITIONS IMPROVING TO VFR THIS AFTERNOON AND EVENING.
WINDS WILL SHIFT TO THE NORTHWEST AS FRONT PASSES THROUGH TODAY
AND BECOME GUSTY AROUND 15 MPH GUSTING 20-25 MPH THROUGH LATE IN
THE AFTERNOON.
&&
.MARINE...
SOUTH TO SOUTHWESTERLY FLOW WILL INCREASE AHEAD OF AN APPROACHING
COLD FRONT WITH PREFRONTAL SHOWERS AND ISOLATED THUNDER AFFECTING
THE SE GA WATERS THROUGH THIS AFTERNOON AND THE NE FL WATERS
THROUGH TOMORROW EVENING. SCEC CONDITIONS ARE POSSIBLE IN THE NEAR
AND OFFSHORE THROUGH SATURDAY AFTERNOON BEFORE WINDS SHIFT TO THE
NORTHWEST AS BOUNDARY PASSES THROUGH. WINDS WILL INCREASE ONCE
AGAIN SATURDAY NIGHT INTO SUNDAY MORNING REACHING SCA CRITERIA IN
THE OFFSHORE WATERS SO HAVE ISSUED A SCA BEGINNING SATURDAY NIGHT
AND CONTINUING THROUGH MID SUNDAY AFTERNOON. HIGH PRESSURE BEGINS
TO BUILD IN ON SUNDAY WITH WINDS AND SEAS DECREASING BEFORE A DRY
COLD FRONT PASSES INCREASING SEAS AND WINDS TUESDAY AND
WEDNESDAY...REACHING CLOSE TO SCA CRITERIA TUESDAY NIGHT INTO
WEDNESDAY MORNING.
RIP CURRENTS: LOW RISK EXPECTED TODAY WITH OFFSHORE FLOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 47 72 44 / 50 0 0 0
SSI 74 52 67 52 / 60 10 0 0
JAX 79 51 71 48 / 70 10 0 0
SGJ 79 54 68 53 / 80 10 0 0
GNV 78 51 74 46 / 90 10 0 0
OCF 79 52 75 49 / 80 10 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 4 PM EDT SUNDAY
FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
FLAGLER BEACH FL FROM 20 TO 60 NM.
&&
PETERSON/GUILLET/WALSH/ENYEDIHazardous weather outlook, Apr 2, 6:12 AM EDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 612 AM EDT SAT APR 2 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-031015- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 612 AM EDT SAT APR 2 2016 ...SEVERE THUNDERSTORM WATCH 77 IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON FOR AREAS OF NE FLORIDA SOUTH OF INTERSTATE 10... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 1 PM THIS AFTERNOON FOR NORTHEAST FLORIDA SOUTH OF INTERSTATE 10. LINE OF THUNDERSTORMS WILL PUSH ACROSS NORTHERN FLORIDA WITH THE PRIMARY THREATS BEING DAMAGING WIND GUSTS AND AN ISOLATED TORNADO. A MARGINAL RISK OF SEVERE THUNDERSTORMS IS EXPECTED OVER NORTHEAST AND NORTH CENTRAL FLORIDA TODAY AS A COLD FRONT MOVES THROUGH OUR REGION. STRONGER ACTIVITY WILL PRODUCE STRONG WIND GUSTS...LIGHTNING...AND HEAVY DOWNPOURS. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS BEGINNING AT 11 PM TONIGHT AND CONTINUING THROUGH SUNDAY AFTERNOON AS WINDS AND SEAS INCREASE BEHIND AN EXITING COLD FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SMALL CRAFT ADVISORY WILL BE IN EFFECT THROUGH SUNDAY AFTERNOON AS WINDS AND SEAS INCREASE BEHIND AN EXITING COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Apr 2, 6:28 AM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
628 AM EDT SAT APR 2 2016
FLZ024-025-032-124-125-021115-
COASTAL DUVAL FL-INLAND NASSAU FL-COASTAL NASSAU FL-INLAND DUVAL FL-
CLAY FL-
628 AM EDT SAT APR 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CLAY...DUVAL AND
CENTRAL NASSAU COUNTIES UNTIL 715 AM EDT...
AT 627 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM ST. MARYS TO NEAR NORMANDY. MOVEMENT WAS EAST
AT 50 MPH.
THESE STORMS WILL BE CAPABLE OF WIND GUSTS OF 35 TO 50 MPH WHICH
COULD CAUSE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ST. MARYS...FERNANDINA BEACH...ORANGE PARK...JACKSONVILLE
INTERNATIONAL ARPT...UNF...ARLINGTON...YULEE...NEPTUNE BEACH...ORTEGA...
CRAIG FIELD...SAN MARCO...RIVERSIDE...OAKLEAF PLANTATION...RATLIFF...NAS
JAX...NASSAU VILLAGE-RATLIFF...OCEANWAY...BAYMEADOWS AND MAXVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHEASTERN FLORIDA.
LAT...LON 3017 8136 3025 8138 3025 8143 3024 8142
3025 8144 3019 8140 3018 8140 3021 8143
3018 8143 3017 8140 3016 8205 3035 8205
3072 8162 3072 8142 3017 8132
TIME...MOT...LOC 1027Z 263DEG 48KT 3070 8152 3034 8175
ENYEDISpecial weather statement, Apr 2, 6:42 AM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 AM EDT SAT APR 2 2016
FLZ022-023-025-030>033-035>037-125-021145-
COASTAL DUVAL FL-ALACHUA FL-BAKER FL-BRADFORD FL-INLAND DUVAL FL-
GILCHRIST FL-CLAY FL-ST. JOHNS FL-UNION FL-COLUMBIA FL-PUTNAM FL-
642 AM EDT SAT APR 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR UNION...BRADFORD...SOUTHEASTERN
BAKER...CLAY...GILCHRIST...SOUTHERN DUVAL...ST. JOHNS...SOUTHWESTERN
COLUMBIA...NORTHERN PUTNAM AND ALACHUA COUNTIES UNTIL 745 AM EDT...
AT 642 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BELLAIR-MEADOWBROOK TERRACE TO NEAR
TRENTON. MOVEMENT WAS SOUTHEAST AT 35 MPH.
GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...GAINESVILLE...SAINT AUGUSTINE...PALATKA...ORANGE PARK...
GREEN COVE SPRINGS...STARKE...TRENTON...LAKE BUTLER...INTERLACHEN...
KEYSTONE HEIGHTS...HASTINGS...BELL...RAIFORD...WORTHINGTON SPRING...
MELROSE...MIDDLEBURG...FRUIT COVE...MANDARIN AND ALACHUA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHEASTERN FLORIDA.
LAT...LON 2944 8221 2946 8221 2946 8219 2949 8222
2948 8255 2954 8256 2953 8265 2956 8266
2956 8275 2958 8278 2958 8295 2961 8297
2981 8293 2983 8289 2990 8287 3021 8210
3023 8134 2983 8120
TIME...MOT...LOC 1042Z 302DEG 32KT 3021 8177 2961 8289
ENYEDILocal storm report, Apr 2, 6:56 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
656 AM EDT SAT APR 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND GST 9 NW LAKESIDE 30.22N 81.88W
04/02/2016 M41 MPH DUVAL FL AWOS
AWOS AT CECIL FIELD MEASURED A GUST TO 41 MPH.
&&
AENYEDISpecial weather statement, Apr 2, 7:43 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
743 AM EDT SAT APR 2 2016
FLZ025-031>033-036-037-125-021245-
COASTAL DUVAL FL-ALACHUA FL-BRADFORD FL-INLAND DUVAL FL-CLAY FL-
ST. JOHNS FL-PUTNAM FL-
743 AM EDT SAT APR 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...CLAY...SOUTHERN
DUVAL...ST. JOHNS...NORTHERN PUTNAM AND CENTRAL ALACHUA COUNTIES
UNTIL 845 AM EDT...
AT 742 AM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR UNF TO NEAR GAINESVILLE. MOVEMENT WAS EAST
AT 45 MPH.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...GAINESVILLE...SAINT AUGUSTINE...PALATKA...ORANGE PARK...
GREEN COVE SPRINGS...STARKE...INTERLACHEN...KEYSTONE HEIGHTS...HASTINGS...
MELROSE...MIDDLEBURG...PONTE VEDRA BEACH...FRUIT COVE...MANDARIN...EAST
PALATKA...ALACHUA...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH AND
HAWTHORNE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM EDT FOR
NORTHEASTERN FLORIDA.
LAT...LON 2958 8266 2961 8265 3020 8197 3027 8135
2968 8116
TIME...MOT...LOC 1142Z 258DEG 45KT 3024 8147 2969 8238
ENYEDISpecial weather statement, Apr 2, 8:47 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
847 AM EDT SAT APR 2 2016
FLZ030-035-036-021330-
ALACHUA FL-GILCHRIST FL-UNION FL-
847 AM EDT SAT APR 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UNION...EASTERN
GILCHRIST AND NORTHWESTERN ALACHUA COUNTIES UNTIL 930 AM EDT...
AT 847 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF BELL...MOVING EAST AT 45 MPH.
GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...TRENTON...BELL...WORTHINGTON SPRING...ALACHUA...HIGH
SPRINGS...WORTHINGTON SPRINGS...NEWBERRY AND LA CROSSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2986 8274 2983 8269 2983 8264 2986 8262
2985 8261 2987 8259 2989 8259 2991 8257
2997 8239 2994 8237 2992 8242 2989 8240
2987 8233 2971 8222 2960 8281 2982 8287
TIME...MOT...LOC 1247Z 251DEG 40KT 2976 8275
SHULERSpecial weather statement, Apr 2, 8:59 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
859 AM EDT SAT APR 2 2016
FLZ031-035-036-021345-
ALACHUA FL-BRADFORD FL-GILCHRIST FL-
859 AM EDT SAT APR 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR BRADFORD...EAST CENTRAL GILCHRIST
AND NORTHERN ALACHUA COUNTIES UNTIL 945 AM EDT...
AT 859 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HIGH SPRINGS...OR 13 MILES SOUTHWEST OF WORTHINGTON SPRING...MOVING
EAST AT 45 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...STARKE...KEYSTONE HEIGHTS...ALACHUA...HIGH SPRINGS...
WORTHINGTON SPRINGS...NEW RIVER...SAMPSON...WALDO...HAMPTON...LA CROSSE
AND BROOKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2984 8270 2983 8264 2986 8262 2985 8261
2987 8259 2988 8259 2993 8243 2992 8242
2993 8236 2996 8235 2996 8231 2997 8230
3003 8212 2997 8205 2975 8205 2969 8271
2983 8273
TIME...MOT...LOC 1259Z 251DEG 40KT 2980 8260
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 10:07 PM EDT | Special Weather Statement | JAX | Hamilton | 53 min |
| Apr 2, 2:17 AM EDT | Special Weather Statement | JAX | Suwannee | 43 min |
| Apr 2, 2:23 AM EDT | Severe Thunderstorm Warning | JAX | Suwannee | 52 min |
| Apr 2, 3:17 AM EDT | Special Weather Statement | JAX | Columbia, Hamilton, Suwannee | 58 min |
| Apr 2, 3:25 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 35 min |
| Apr 2, 3:42 AM EDT | Tornado Warning | JAX | Hamilton, Suwannee | 33 min |
| Apr 2, 3:56 AM EDT | Small Craft Advisory | JAX | 35 hr | |
| Apr 2, 3:57 AM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton, Suwannee | 63 min |
| Apr 2, 4:36 AM EDT | Areal Flood Advisory | JAX | Hamilton, Suwannee | 3 hr |
| Apr 2, 4:55 AM EDT | Special Weather Statement | JAX | Baker, Columbia, Suwannee | 65 min |
| Apr 2, 5:35 AM EDT | Special Weather Statement | JAX | Baker, Duval, Nassau | 55 min |
| Apr 2, 5:56 AM EDT | Special Weather Statement | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 2 more | 49 min |
| Apr 2, 6:19 AM EDT | Special Marine Warning | JAX | 86 min | |
| Apr 2, 6:28 AM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Apr 2, 6:42 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Gilchrist, Saint Johns, Union | 63 min |
| Apr 2, 7:43 AM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay, Saint Johns | 62 min |
| Apr 2, 8:47 AM EDT | Special Weather Statement | JAX | Gilchrist | 43 min |
| Apr 2, 8:59 AM EDT | Special Weather Statement | JAX | Bradford | 46 min |
| Apr 2, 1:26 PM EDT | Wind Advisory | JAX | Duval, Flagler | 3 hr |
| Apr 2, 6:23 AM EDT | Special Weather Statement | JAX | Camden | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.